IEEE - Institute of Electrical and Electronics Engineers, Inc. - The Jacobin elliptic function expansion method for solitonic solutions to nonlinear partial differential equations with symbolic computation

2011 Seventh International Conference on Natural Computation (ICNC)

Author(s): Xiqiang Zhao ; Weijun Sun
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 July 2011
Conference Location: Shanghai, China, China
Conference Date: 26 July 2011
Volume: 3
Page(s): 1,410 - 1,413
ISBN (CD): 978-1-4244-9952-6
ISBN (Electronic): 978-1-4244-9953-3
ISBN (Paper): 978-1-4244-9950-2
ISSN (CD): 2157-9555
ISSN (Electronic): 2157-9563
ISSN (Paper): 2157-9555
DOI: 10.1109/ICNC.2011.6022521
Regular:

In this paper, based on the computerized symbolic computation, the Jacobin elliptic function expansion method is improved for the solitonic solutions to nonlinear partial differential equations. A... View More

Advertisement